# SDR C2XA05IA100

- Difficulty date: August 22, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 1,842 hours, 959 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10303291
- Condition: Overtemp
- Location: Nr 1 Main
- Part time: 2,638 hours, 1,858 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CLE - FLIGHT 2995, THE CREW REPORTED A BATTERY ONE OVERTEMP IN CRUISE. THE AIRCRAFT DIVERTED TO CLE WHERE IT LANDED WITHOUT INCIDENT, AND MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE MAIN BATTERY.  OPERATIONAL CHECKS WERE GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
